×

zbMATH — the first resource for mathematics

Exact simulation of Brownian diffusions with drift admitting jumps. (English) Zbl 1370.60113

MSC:
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60J60 Diffusion processes
60J65 Brownian motion
65C30 Numerical solutions to stochastic differential and integral equations
65C05 Monte Carlo methods
68U20 Simulation (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] A. Beskos, O. Papaspiliopoulos, and G. O. Roberts, Retrospective exact simulation of diffusion sample paths with applications, Bernoulli, 12 (2006), pp. 1077–1098, . · Zbl 1129.60073
[2] A. Beskos, O. Papaspiliopoulos, and G. O. Roberts, A factorisation of diffusion measure and finite sample path constructions, Methodol. Comput. Appl. Probab., 10 (2008), pp. 85–104, . · Zbl 1152.65013
[3] A. Beskos and G. O. Roberts, Exact simulation of diffusions, Ann. Appl. Probab., 15 (2005), pp. 2422–2444, . · Zbl 1101.60060
[4] D. Dereudre, S. Mazzonetto, and S. Roelly, An explicit representation of the transition densities of the skew Brownian motion with drift and two semipermeable barriers, Monte Carlo Methods Appl., 22 (2016), pp. 1–23, . · Zbl 1335.60151
[5] P. Étoré and M. Martinez, Exact simulation of one-dimensional stochastic differential equations involving the local time at zero of the unknown process, Monte Carlo Methods Appl., 19 (2013), pp. 41–71, . · Zbl 1269.65007
[6] P. Étoré and M. Martinez, Exact simulation for solutions of one-dimensional stochastic differential equations with discontinuous drift, ESAIM Probab. Stat., 18 (2014), pp. 686–702, . · Zbl 1315.65008
[7] J.-M. Harrison and L.-A. Shepp, On skew Brownian motion, Ann. Probab., 9 (1981), pp. 309–313, . · Zbl 0462.60076
[8] K. Itô and H.-P. McKean, Diffusion Processes and Their Sample Paths, Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen 125, Springer, Berlin, 1965.
[9] O. Kallenberg, Foundations of Modern Probability, Probability and its Applications, Springer, New York, 2002. · Zbl 0996.60001
[10] J.-F. Le Gall, One-dimensional stochastic differential equations involving the local times of the unknown process, in Stochastic Analysis and Applications, Lecture Notes in Math., Springer, Berlin, pp. 51–82, .
[11] A. Lejay, L. Lenôtre, and G. Pichot, One-Dimensional Skew Diffusions: Explicit Expressions of Densities and Resolvent Kernels, , 2015.
[12] Y. Ouknine, “Skew-Brownian motion” and derived processes, Theory Probab. Appl., 35 (1991), pp. 173–179, . · Zbl 0696.60080
[13] O. Papaspiliopoulos, G. O. Roberts, and K. B. Taylor, Exact sampling of diffusions with a discontinuity in the drift, Adv. in Appl. Probab., 48 (2016), pp. 249–259, .
[14] J.-M. Ramirez, Multi-skewed Brownian motion and diffusion in layered media, Proc. Amer. Math. Soc., 139 (2011), pp. 3739–3752, . · Zbl 1231.60084
[15] D.-W. Stroock and S.-R.-S. Varadhan, Multidimensional Diffusion Processes, Grundlehren der Mathematischen Wissenschaften in Einzeldarstellungen mit Besonderer Berücksichtigung der Anwendungsgebiete, Springer, Berlin Heidelberg, 1979.
[16] K. B. Taylor, Exact Algorithms for Simulation of Diffusions with Discontinuous Drift and Robust Curvature Metropolis-Adjusted Langevin Algorithms, Ph.D. thesis, University of Warwick, Coventry, UK, 2015.
[17] T. Yamada and S. Watanabe, On the uniqueness of solutions of stochastic differential equations, J. Math. Kyoto Univ., 11 (1971), pp. 155–167, . · Zbl 0236.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.